PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The Brauer–Manin obstruction on a general diagonal quartic surface

Volume 147 / 2011

Martin Bright Acta Arithmetica 147(2011), 291-302 MSC: Primary 11D25; Secondary 11G35, 14G25. DOI: 10.4064/aa147-3-8

Authors

  • Martin BrightMathematics Institute
    University of Warwick
    Coventry CV4 7AL, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image